MathSciNet Relay Station
MathSciNet bibliographic data
MR1018452 (90m:46085) 46H70 (17C10 17C65)
Aupetit, Bernard; Baribeau, Line Sur le socle dans les algèbres de Jordan-Banach. (French) [On the socle of Jordan-Banach algebras] Canad. J. Math. 41 (1989), no. 6, 1090–1100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement